# SDR RAAA97E8026

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FS 996 FLOOR TRANSVERSE SUPPORT UPPER CHORD CORRODED LBL 50 TO RBL 20.  REPLACED FLOOR SUPPORT PER SRM 51-2-9, M-54 NR 33 AND 53.
